# SDR A6WA201040590

- Difficulty date: August 11, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 17,232 hours, 16,235 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CRACKED AT APPROX LBL 10 AT FS 280.00 BY MLG ALT RELEASE CABLE ACCOMPLISHED REO 601R-53-11-138.
